Weight Loss Support - Not a happy camper...




View Full Version : Not a happy camper...


texasmedic09
08-16-2011, 11:43 PM
So I'm not a happy camper tonight...
I stepped on the scale and I'm up a kg. I'm going to the doctor day after tomorrow to find out about the severe fatigue I've been having and as much as I don't want to I'm going to ask about some anti deppesion meds as well. I think with everything going on (lost my 22yr old brother in May and now going thru a divorce etc.) they couldn't hurt at this point. And I've got to stop using my best friend as a crutch , he's really been there for me allot lately but his bad eating habbits are rubbing off (he's a single guy and is always going out to eat rather than cooking at home), and I find myself straying off my diet to much. Now that my little rant is over I do have a ligit question, has anyone dieted while on anti depression meds? I know of lots of different ones since we give them so often and have so many people on them here at work but I've never asked about people trying to be on a diet with them.... Any advice? I do plan to ask the doctor as well but I was just curious about personal experiances....


christine123
08-17-2011, 12:05 AM
I'm sorry to hear about your losses. What an emotionally taxing time. I truly commend you for staying the course in the midst of such loss and difficult feelings. I regained half of what I lost 3 yrs ago when my mom died. I couldn't handle it all that well. In regards to anti depressants and weight loss, the depression and weight loss board is great to answer those questions. Some people gain on meds based on the individual and the drug. Ask your doctor about how to manage weight loss while taking meds. Maybe post this question on that board as well? Lots of luck to you. Hugs!!!

texasmedic09
08-17-2011, 12:24 AM
I didn't even think about psoting this there, I'm gonna try over there, thanks!


kurbain
08-17-2011, 12:30 AM
I haven't looked to see if you posted in the depression section, but I'll answer here: I took celexa and wellbutrin (together) while dieting/losing weight. I didn't have an issue dropping pounds, but I also had lots of exercise time. It was when I was deployed to Iraq, so didn't have family/life taking over. Any spare moment, I was at the gym or out running. I was having sleeping issues as well, so I was up every morning at bout 5 AM to run, then off to yoga before work. Then I'd usually do a step aerobics class and power flex. My eating habits weren't that great, but that didn't really matter because of all workout time! Good luck!!